# SDR DALA13046853759

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 411A2129320
- Condition: Cracked
- Location: R2 Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND R2 DOOR LOWER SEAL BRACKET ATTACH ANGLES CRACKED.  LOCATED AND DRILLED NEW BRACKETS IAW SRM 51-40-05.  INSTALLED NEW BRACKETS ON R2 LOWER DOOR SEAL IAW SRM 51-40-02.
